MathSciNet Relay Station
MathSciNet bibliographic data
MR381064 62C15
Bock, M. E. Minimax estimators of the mean of a multivariate normal distribution. Ann. Statist. 3 (1975), 209–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement